# SDR USAASB00282

- Difficulty date: October 2, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 5 THROUGH 12 AND AT THE OVERWING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N AD2013-1A) AND CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (M)
